# SDR MASA2011112364089

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 22,810 hours, 15,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX FAULT 2 STATUS IN FLT.  ADJUSTED PX49.
